# SDR AALA201708119019

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 20,993 hours, 8,366 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 6528638
- Condition: Leaking
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  FORWARD RIGHT SERVICE DOOR LEAKS RAIN THOUGH WINDOW WHEN ON GROUND.  R&R R1 DOOR MOUNTED WINDOW IAW AMM 56-31-00 PRESSURIZED AC NO LEAKS NOTED. OK FOR SERVICE.
